# SDR SWAA2024060787399

- Difficulty date: May 19, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #2 ENGINE INBD FAN COWL HAS A CRACK NOTED ON A SUPPORT ANGLE AT APPROXIMATELY 7 INCHES BELOW PANEL 423AL AND 14 INCHES FROM THE FWD EDGE. (MARKED)<[01] VERIFIED NO CRACK INDICATION ON BRACKET PER NDT PART 6 51-00-00 PROCEDURE 23.;[02] REINSTALLED T CLIP PER SRM 51-10-02. AFTER NDT PART 6 51-00-00 PROCEDURE 23. FOUND NO DAMAGE.;[03] 02 - INSPECTED PER [SRM 51-10-02-0G-0-B00388 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - TRACKED COMPONENT - PERMANENT)]
